Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some results in harmonic analysis in $\mathbf {R}^n $, for $n \to \infty$


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 9 (1983), 71-73
MSC (1980): Primary 42B25, 52B20
MathSciNet review: 699317
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42B25, 52B20

Retrieve articles in all journals with MSC (1980): 42B25, 52B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15157-1
PII: S 0273-0979(1983)15157-1